Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

White cum like stuff dripped after peeing and burned. Had masturbated. Advice?

I haven t have sex since new years eve .. and Okay so the other day master baited and it the first time master baiting in like 2 weeks and I thought it kinda burned when I cam . And today is about 3 days later .. i went to pee tonight and was in a hurry so Iwas pushing its out fast and right after the pee was done some white come looking stuff dripped out and kinda burned .. what would it be??
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The white cum like stuff dripping from penis after or before urination might be a mixture of semen and pre semen fluid. This is quite normal and happens with everyone. But if there is burning, you might be having some inflammation or infection. Drink enough water and if the symptom persists, consult a general physician.
Get well soon.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor